EconPapers    
Economics at your fingertips  
 

Extended Gram-type determinant solutions to the Kadomtsev–Petviashvili equation

Guo-Fu Yu and Xing-Biao Hu

Mathematics and Computers in Simulation (MATCOM), 2009, vol. 80, issue 1, 184-191

Abstract: In this paper, we would give a broad set of sufficient conditions of systems of linear partial differential equations which guarantee that the Grammian determinant solves the KP (Kadomtsev–Petviashvili) equation in the bilinear form. A systematic analysis of linear partial differential equations is made for solving the resultant linear systems. A special method is constructed to solve the representative systems.

Keywords: Solitons; Pfaffian; Grammian determinant; Kadomtsev–Petviashvili equation (search for similar items in EconPapers)
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475409001918
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:80:y:2009:i:1:p:184-191

DOI: 10.1016/j.matcom.2009.06.006

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:80:y:2009:i:1:p:184-191